# SDR P5CA9701022

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam Roller
- Part number: 65B100034
- Condition: Twisted
- Location: Pax Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L-1 DOOR LIGHT ON IN FLIGHT, COMPLIED WITH ALTERNATE PROCEDURE.  FOUND UPPER AND LOWER CAM ROLLERS SHEARED.  ALSO, FOUND THE AFT NR 3 DOOR STOP CRACKED.  REMOVED AND REPLACED CAM ROLLERS AND DOOR STOP PER MAINTENANCE MANUAL 52-11-01.
